Scholion.ai

A multivariate version of isotonic regression

S. SASABUCHI, M. INUTSUKA, D. D. S. KULATUNGA

Biometrika · 1983 · Volume 70 · Issue 2

DOI: 10.1093/biomet/70.2.465

Abstract

A multivariate generalization of isotonic regression is given enabling the study of statistical inference for ordered vector-valued parameters or sets of ordered parameters, including multivariate extensions of Bartholomew's Ē x ¯ k 2 and Ē k 2 . ⁠ . An iterative algorithm for computing multivariate isotonic regression is proposed and studied.

Enable JavaScript for citation tools and additional paper interactions.